Bravo, F. (2005) Blockwise Empirical Entropy Tests for Time Series Regressions. Journal of Time Series Analysis, 26 (2). pp. 185-210. ISSN 0143-9782
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of York |
Academic Units: | The University of York > Faculty of Social Sciences (York) > Economics and Related Studies (York) |
Depositing User: | York RAE Import |
Date Deposited: | 07 Apr 2009 17:08 |
Last Modified: | 07 Apr 2009 17:08 |
Published Version: | http://dx.doi.org/10.1111/j.1467-9892.2005.00398.x |
Status: | Published |
Publisher: | Blackwell Publishing Ltd |
Identification Number: | 10.1111/j.1467-9892.2005.00398.x |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:6951 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online